Aa
A
A
Close
Avatar universal
heel surgery
my husband had surgery for a broken heel 11 pins and a plate put in,while in recovery he suffered a heart attack and had to have 2 stents put in,now he is on plavix and the wound site wont heal,is oozing small amounts of blood,foot dr has been keeping the stitches in but sees that the skin isnt healing and wants to take stitches out to let wound drain and dry the skin up. would like to get some ideas on this ,the skin on the outter heel looks like when you are in tub to long and hub cant go off plavix is a horrible situation since by now he should be on his way to healing.
Cancel
1 Answers
Page 1 of 1
Avatar universal
Hello Dear,

Eczema, Skin ulceration, rashes are the documented side effects of plavix. Desensitization in the initial phase has been suggested as a mechanism to coter the adverse skin reactions. Plavix should not be discontinued for the fear of re-infract.

Best
Take care.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Orthopedics Community Resources